# SDR CAL950736

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 4970 · APU Indicating System
- Part: Oil Press Light
- Part number: 3812761
- Condition: Malfunctioned
- Location: Apu
- Part time: 17,764 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 0200 - IAH - WHILE OPERATING THE APU IN FLIGHT, WITH THE LEFT GENERATOR PLACARDED INOPERATIVE, THE APU LOW OIL PRESSURE LIGHT ILLUMINATED.  THE APU WAS SHUT DOWN AND THE FLIGHT WAS COMPLETED WITHOUT ANY FURTHER PROBLEM.  MAINTENANCE CHECKED THE APU OIL LEVEL AND FOUND IT TO BE FULL.  THE APU WAS STARTED AND RAN WITHOUT FAULT.  THE FAILURE COULD NOT BE DUPLICATED.  (M)
